# SDR 04013

- Difficulty date: March 31, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Engine: Pwa JT9D7A
- Engine time: 54,196 hours, 12,765 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 54,196 hours, 12,765 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

SHUTDOWN NR 2 ENGINE IN FLIGHT;  AT APPROX. 4000 FT AGL NR 2 ENGINE SURGED AND BANGED FOLLOWED WITH HIGH EGT 1150 DEG.C.  RETURNED TO VHHH AND ALL OTHER ENGINE PARMETERS NOT EXCEEDED.
